American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Janne Heittokangas, Risto Korhonen and Jouni Rättyä. Linear differential equations with coefficients in weighted Bergman and Hardy spaces. Trans. Amer. Math. Soc. 360 (2008) 1035-1055. MR 2346482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Einar Hille. Oscillation theorems in the complex domain . Trans. Amer. Math. Soc. 23 (1922) 350-385. MR 1501207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1